# SDR C2XA96IA238

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27806
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 075
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: D229240003
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3969 - PILOT REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR FORWARD PROXIMITY SWITCH, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
